A 24-year-old female asked:
I'm 27 wks pregnant and am taking cephalexin for a uti. in these past couple of days i am so sleepy, is it the uti or the antibiotics making me sleepy?
1 doctor answer • 3 doctors weighed in
Family Medicine 26 years experience
Most likely UTI: It would be rare for the antibiotic to make you sleepy. The UTI in itself could wear you out and combined with the pregnancy is the most likely cause. Relax, take your medication, drink plenty of fluids and get well. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Jun 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.